MAUDE Adverse Event Report: INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR

INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3378
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a interlink system non-dehp i.V.Catheter extension set leaked from an unspecified location.This was observed during testing with a saline syringe prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Correction b5: the location of the leak (omitted on initial) was reported to be at the point of attachment to the iv (intravenous) catheter hub (non-baxter product).Additional information was added to d9, h3, h4, h6 and h10.H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The interlink inj site sub assembly was missing, however, an unknown non-baxter product was attached to the rest of the set.Additionally, it was observed that the set does not have a solvent bond between the interlink inj (injection) site and the winged female part.Dimensional testing was performed and the measure was within the specification range.Pressure testing was performed which revealed a leak between the female winged part and interlink inj site.The reported condition was verified.The cause of the condition could not be determined as the sample did not have all of its parts for proper evaluation.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12434314
Report Number1416980-2021-05476
Device Sequence Number14307912
Product Code FPA
UDI-Device Identifier00085412004938
UDI-Public(01)00085412004938
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K925126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N3378
Device Lot NumberUR21D13042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2021
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date10/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1